# SDR YENA2008077

- Difficulty date: August 9, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 5,555 hours, 3,334 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 2005120002
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 447, BOS-TPA, DIVERTED TO JFK, BLEED 1 FAIL EICAS AT FL300, BLEED 1 PSI ABOUT 7 PSI, UNABLE TO MAINTAIN CABIN ALTITUDE.  CLIMBING 800 FPM WITH CRUISE THRUST.  FAULT CODE 36111200AM1 FOUND ON CMC.  REMOVED AND REPLACED NACELLE PRSOV IAW AMM 36-11-03.  OPERATIONAL CHECK OK.  NO FAULT NOTED ON NR 1 BLEED SYSTEM.  (S)
